Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 177, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 22, 2016, 12:24 PM CDT for Emmons County, McIntosh County, North Dakota. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2016, 12:24 PM CDT (17:24 UTC)
- Expired
- Jul 22, 2016, 1:30 PM CDT
- In force
- 66 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Emmons County, ND, McIntosh County, ND
The radar
The Bismarck radar (KBIS), 104 km from the middle of the area, began a volume at 17:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 12:30 PM CDT | HAIL 1 | Hague, ND | HAILED FOR ABOUT ONE MINUTE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 5.4 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1508 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 1038 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
893 WUUS53 KBIS 221724 SVRBIS NDC029-051-221830- /O.NEW.KBIS.SV.W.0177.160722T1724Z-160722T1830Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BISMARCK ND 1224 PM CDT FRI JUL 22 2016 THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN MCINTOSH COUNTY IN SOUTHEASTERN NORTH DAKOTA... SOUTHEASTERN EMMONS COUNTY IN SOUTH CENTRAL NORTH DAKOTA... * UNTIL 130 PM CDT * AT 1223 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HAGUE...OR 20 MILES SOUTHEAST OF LINTON...MOVING EAST AT 40 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... ZEELAND...HAGUE AND VENTURIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4614 10012 4614 9959 4594 9951 4594 10010 TIME...MOT...LOC 1723Z 274DEG 34KT 4603 9997 HAIL...1.00IN WIND...<50MPH $$ JP MARTIN/KING
4 follow-up statements
964
WWUS53 KBIS 221749
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1249 PM CDT FRI JUL 22 2016
NDC029-051-221830-
/O.CON.KBIS.SV.W.0177.000000T0000Z-160722T1830Z/
MCINTOSH ND-EMMONS ND-
1249 PM CDT FRI JUL 22 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR SOUTHWESTERN MCINTOSH AND SOUTHEASTERN EMMONS COUNTIES...
AT 1249 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VENTURIA...OR
11 MILES WEST OF ASHLEY...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ZEELAND AND VENTURIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4605 9995 4614 9990 4614 9959 4594 9952
4594 9992
TIME...MOT...LOC 1749Z 274DEG 34KT 4601 9962
HAIL...1.00IN
WIND...60MPH
$$
JP MARTIN/KING241
WWUS53 KBIS 221807
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
107 PM CDT FRI JUL 22 2016
NDC029-221815-
/O.CAN.KBIS.SV.W.0177.000000T0000Z-160722T1830Z/
EMMONS ND-
107 PM CDT FRI JUL 22 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EMMONS COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
EMMONS COUNTY.
LAT...LON 4602 9975 4608 9969 4614 9959 4594 9952
4594 9975
TIME...MOT...LOC 1805Z 270DEG 12KT 4599 9966
$$
NDC051-221830-
/O.CON.KBIS.SV.W.0177.000000T0000Z-160722T1830Z/
MCINTOSH ND-
107 PM CDT FRI JUL 22 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR SOUTHWESTERN MCINTOSH COUNTY...
AT 105 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF
VENTURIA...OR 14 MILES WEST OF ASHLEY...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
VENTURIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
BRIEF BUT VERY HEAVY RAIN WILL ALSO OCCUR WITH THE STORM.
&&
LAT...LON 4602 9975 4608 9969 4614 9959 4594 9952
4594 9975
TIME...MOT...LOC 1805Z 270DEG 12KT 4599 9966
HAIL...1.00IN
WIND...60MPH
$$
JP MARTIN/KING295
WWUS53 KBIS 221819
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
119 PM CDT FRI JUL 22 2016
NDC051-221830-
/O.CON.KBIS.SV.W.0177.000000T0000Z-160722T1830Z/
MCINTOSH ND-
119 PM CDT FRI JUL 22 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR SOUTH CENTRAL MCINTOSH COUNTY...
AT 118 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VENTURIA...OR
10 MILES SOUTHWEST OF ASHLEY...MOVING SOUTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
RURAL MCINTOSH COUNTY BETWEEN VENTURIA AND THE SOUTH DAKOTA BORDER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BRIEF BUT VERY HEAVY RAIN WAS ALSO FALLING.
&&
LAT...LON 4594 9964 4598 9961 4604 9956 4595 9952
4594 9952
TIME...MOT...LOC 1818Z 293DEG 12KT 4596 9956
HAIL...1.00IN
WIND...<50MPH
$$
JP MARTIN/KING820
WWUS53 KBIS 221831
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
131 PM CDT FRI JUL 22 2016
NDC051-221841-
/O.EXP.KBIS.SV.W.0177.000000T0000Z-160722T1830Z/
MCINTOSH ND-
131 PM CDT FRI JUL 22 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MCINTOSH COUNTY
HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 4594 9964 4598 9961 4604 9956 4595 9952
4594 9952
TIME...MOT...LOC 1828Z 274DEG 34KT 4596 9956
$$
JP MARTIN/KINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 12:15 PM CDT, 9 minutes earlier.
Area forecast discussion, Jul 22, 12:15 PM CDT, 9 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 1215 PM CDT FRI JUL 22 2016 .UPDATE... Issued at 1214 PM CDT Fri Jul 22 2016 This update includes increasing thunderstorm chances south central with recent uptick in convection...especially southeast of Bismarck. Also adjusted temperature/dewpoints with current observations. Otherwise the main threats of severe storms today through Saturday afternoon and flash flood watch for central North Dakota are on track. UPDATE Issued at 1003 AM CDT Fri Jul 22 2016 Main change this update was to increase precip chances southwest and south central North Dakota for the morning and early afternoon hours. Area of convection that developed in the Beach area after daybreak has increased a bit in coverage as the impulse has moved eastward...generally along the I-94 corridor...and was over the Bismarck/Mandan area at this update. Latest HRRR Exp run depicts this convection continuing eastward to the James Valley by around noon. Also at least mentioned slight chances of showers/thunder across the northern part of the state, with current light radar returns moving eastward across the north. UPDATE Issued at 640 AM CDT Fri Jul 22 2016 No significant changes were made with this update. The number of elevated storms in south central ND has significantly waned since 10 UTC, and recent HRRR and experimental HRRR guidance suggests a lull may occur in storms until about 18 UTC. We therefore made a few minor adjustments to PoPs through the morning, but we believe a marginal risk of severe storm development continues even before 18 UTC in the south central. Otherwise, we did add patchy fog to the forecast southwest and south central through 14 UTC with the surface layer near saturation on the edges of a stratus field. && .SHORT TERM...(Today and tonight) Issued at 448 AM CDT Fri Jul 22 2016 Multiple rounds of strong to severe thunderstorms are expected across western and central ND today and tonight. Very heavy rain is also possible, prompting the issuance of a flash flood watch for central ND. Synoptically-speaking, a warm frontal zone is expected to set up along the ND-SD border region today as low pressure deepens over MT. That's in advance of a vigorous shortwave trough moving into the Pacific northwest early this morning, and expected to quickly move eastward to the central Dakotas by midday Saturday. There is a reservoir of very rich, evapotranspirationally-aided moisture across SD early this morning which is characterized by dewpoints in the middle and upper 70s F. This air mass is forecast to surge northward today in response to the developing lee-side pressure falls. Based on an analysis of overnight model trends compared to observations upstream, and considering recent verification, we believe the 00 and 06 UTC NAM simulations are the most viable of the global model guidance with regard to low-level moisture and thus the degree of destabilization today and tonight. Forecast soundings from the aforementioned NAM simulations show strong to extreme instability developing today along and east of Highway 85 and south of Highway 2, with afternoon MLCAPE ranging from 3000 to 5000 J/kg in the face of steep mid-level lapse rates around 8 C/km and boundary layer dewpoints surging well into the 70s F. Coupled with veering wind profiles and 0-6-km bulk wind differences around 50 kt, the scenario will readily support both organized and rotating updrafts, including potential supercells. Weak mid-level height falls will overspread the area today, and that should favor a large-scale setting supportive of deep moist convection, especially given relatively weak MLCIN shown on most model-derived soundings by afternoon. Forcing will be subtle and could be tied to surges of low- and mid-level Theta-E advection, differential heating boundaries which develop from early-day low clouds and/or convective debris from morning elevated storms, or broad confluence associated with the low- and mid-level warm frontal zone, to name a few. Given the subtle forcing and weakly capped air mass, it's not surprising that run-to-run and model- to-model continuity has been rather lackluster in the plethora of convection-allowing model guidance that we have viewed tonight. However, generally-speaking the primary themes we have observed in multiple model cores and simulations have been for the following: 1) Early-day elevated convection, including the risk of elevated supercells, in south central ND, 2) Afternoon development or re- development of intense, surface-based storms centered along and north of the warm front in south central ND, and 3) Additional rounds of thunderstorms, including the possibility of multiple MCSs, crossing western and central ND tonight after high-based convection which develops from MT into WY merges and propagates across the state. The impressive reservoir of instability that exists upstream of the area is likely to be continually re-advected into the area on a 40-50 kt low-level jet based near 850 MB tonight. Thus, we believe that not only will multiple rounds of storms occur, but each round will have severe potential. Typically, we expect the instability to be overturned and the moisture redistributed with the passage of intense convection, but in this case the air mass to the south is not expected to have a wide expanse of storms and thus it will remain ready to replenish the instability across ND through the night. That scenario is well-supported by a range of model simulations, including convection-allowing guidance to include the 00 UTC NSSL WRF-ARW and the UND-run WRF-ARW nest that is centered on western and central ND. The CAPE-shear setting and expected mid-level lapse rates favor a threat of large hail and damaging winds today and tonight. We are somewhat less-confident in whether or not significant-caliber hail in excess of 2 inches will occur on anything more than an isolated basis, largely owing to the high tropospheric moisture content, as that may tend to favor hailstone melting, as it likely did during the Wednesday afternoon and evening severe weather episode. More- over, only one or two members in the 00 UTC NSSL WRF-ARW ensemble produced hailstones greater than 2 inches in diameter with the HAILCAST model applied to their simulations. However, based on the significant hail parameter exceeding 2 on NAM forecast soundings, and the possibility of initial supercells, we have chosen to make a mention of large hail up to the size of tennis balls in our hazardous weather outlook. Given the degree of CAPE, veering wind profiles, and very rich boundary layer moisture, there's a risk of isolated tornadoes with any surface-based supercells during the afternoon and evening, especially in south central ND. That risk may be modulated by relatively small low-level hodographs, though. Finally, given the strong likelihood of multiple rounds of storms and pre-convective precipitable water values around 1.80 inches, a flash flood watch was deemed prudent across central ND from this afternoon through early Saturday afternoon. Flash flood guidance is generally in excess of 2 inches, but precipitation-rates could exceed 2 inches per hour with the most intense storms, and there is a risk of training storms, especially north of the warm front this afternoon and evening. .LONG TERM...(Saturday through Thursday) Issued at 448 AM CDT Fri Jul 22 2016 A surface cold front will cross western ND Saturday morning and is forecast to clear the James River valley by late in the afternoon Saturday. Based on the CAPE-shear setting shown by most of the 00 UTC guidance, a risk of strong and severe storms will continue in most areas until the frontal passage occurs. However, we certainly have to express some uncertainty in the magnitude of the risk on Saturday since preceding convection and cloud cover could mitigate the amount of bouyancy available for updrafts. The risk of heavy rain will also continue over central ND, and in fact, depending on the timing of the front a later forecast could need to extend the flash flood watch for the James River valley a bit longer into Saturday afternoon. Otherwise, drier westerly flow is expected Saturday night through Sunday night. The 00 UTC multi-model consensus suggests the flow next week will favor seasonable temperatures mainly in the 80s F with daily chances of thunderstorms Monday through Thursday. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 1214 PM CDT Fri Jul 22 2016 Expect vfr cigs outside of any thunderstorms, which should develop and increase in coverage this afternoon through tonight. Heavy rainfall with reduced cigs/vsbys, large hail, and damaging winds possible with any thunderstorm that develops through the TAF period. && .HYDROLOGY... Issued at 448 AM CDT Fri Jul 22 2016 Collaboration with the WPC QPF desk yielded concerns of flash flooding across central ND Friday afternoon through Saturday morning. With a prolonged period of precipitable water values of 1.5 to 2.0 inches, hourly rainfall rates above 2 inches possible where cells merge or backbuild/train over the same area. Successive rounds of heavy thunderstorms forecast through Saturday morning has necessitated a Flash Flood Watch central ND. Total rainfall amounts across central North Dakota of 2 to 4 inches possible through Saturday morning. With that said, we have issued a Flash Flood Watch in two segments. Segment one covers all of south central ND beginning at 18 UTC/1 PM CDT Friday today through 18 UTC Saturday/1 PM CDT Saturday. Segment two covers the north central and begins a bit later, 03 UTC Saturday/10 PM CDT Friday through 18 UTC Saturday/1 PM CDT Saturday. Decision to begin segment one earlier goes along with the Short Term Discussion with multiple opportunities for heavy thunderstorms along and north of a warm front, which is forecast to initiate this afternoon. The north central is favored for heavier precipitation late Friday evening through Saturday morning. && .BIS Watches/Warnings/Advisories... Flash Flood Watch from 10 PM CDT this evening through Saturday afternoon for NDZ002>005-010>013. Flash Flood Watch through Saturday afternoon for NDZ019>023-025- 034>037-042-045>048-050-051. && UPDATE...JV SHORT TERM...CJS LONG TERM...CJS AVIATION...JV HYDROLOGY...KS
Hazardous weather outlook, Jul 22, 6:52 AM CDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 652 AM CDT FRI JUL 22 2016 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-231200- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 652 AM CDT FRI JUL 22 2016 /552 AM MDT FRI JUL 22 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS WITH LARGE HAIL IN SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA THIS MORNING. SEVERE THUNDERSTORMS ARE THEN POSSIBLE ACROSS ALL OF WESTERN AND CENTRAL NORTH DAKOTA FROM THIS AFTERNOON THROUGH TONIGHT. THREATS INCLUDE LARGE HAIL UP TO THE SIZE OF TENNIS BALLS...DESTRUCTIVE WINDS TO 70 MPH...AND ISOLATED TORNADOES. VERY HEAVY RAINFALL IS ALSO POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT FOR CENTRAL NORTH DAKOTA FROM THIS AFTERNOON THROUGH EARLY SATURDAY AFTERNOON. SEE WEATHER.GOV/BIS FOR DETAILS ON THE FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SEVERE THUNDERSTORMS REMAIN POSSIBLE OVER WESTERN NORTH DAKOTA ON SATURDAY MORNING...AND OVER CENTRAL NORTH DAKOTA THROUGH SATURDAY AFTERNOON. THERE IS THEN A CHANCE OF THUNDERSTORMS MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY...TONIGHT...AND POSSIBLY ON SATURDAY. A VERY UNSTABLE AIR MASS WILL DEVELOP TODAY AS A WARM FRONT MOVES INTO SOUTHERN NORTH DAKOTA...AND WIND SHEAR WILL BE FAVORABLE FOR ROTATING SUPERCELLS. STORMS MAY MERGE INTO LARGER CLUSTERS BY TONIGHT...AND CONTINUE INTO SATURDAY AS A COLD FRONT MOVES ACROSS THE AREA. MULTIPLE ROUNDS OF STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS WESTERN AND CENTRAL NORTH DAKOTA. SPOTTERS SHOULD BE PREPARED FOR THE POSSIBILITY OF MULTIPLE ACTIVATIONS. CJS
In the hours before
Local storm report, Jul 22, 12:05 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1205 PM CDT FRI JUL 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 AM HAIL 5 WSW LINTON 46.24N 100.33W
07/22/2016 E0.75 INCH EMMONS ND TRAINED SPOTTER
&&
HAMILTONThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 1:38 AM CDT | Special Weather Statement | BIS | Emmons | 37 min |
| Jul 22, 3:47 AM CDT | Flash Flood Watch | BIS | Bottineau, Burke, Burleigh, Dickey, Emmons, Foster and 15 more | 33 hr |
| Jul 22, 11:40 AM CDT | Severe Thunderstorm Warning | BIS | Emmons, Logan, McIntosh | 65 min |
| Jul 22, 5:32 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Grant, Morton, Sioux | 58 min |
| Jul 22, 5:58 PM CDT | Areal Flood Warning | BIS | Sioux | 15 hr |
| Jul 22, 6:03 PM CDT | Severe Thunderstorm Warning | BIS | Bowman, Golden Valley, Slope | 57 min |
| Jul 22, 6:46 PM CDT | Severe Thunderstorm Warning | BIS | Sioux | 44 min |
| Jul 22, 6:59 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 61 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.